# SDR ABXA010384

- Difficulty date: July 12, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 55,203 hours, 59,699 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101ABX1
- Part serial: NSN
- Condition: Defective
- Location: Rt Wheel Well
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION, GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. GEAR WAS RECYCLED PER ABNORMALS AND GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED WITH THE GEAR EXTENDED ALSO. REPLACED THE RIGHT MAIN LANDING GEAR DOOR SWITCH IAW DC-9 MM 32-60-03-02.
